[ij] [ij] [ij] 
Email id

Bulletin of Pure & Applied Sciences- Mathematics and Statistics
Year 2022, Volume-41e, Issue-2 (July-December)
Print ISSN : 0970-6577
Online ISSN : 2320-3226

Table of contents RSS Feed

Original Articles

Improved definition of non standard neutrosophic logic and introduction to neutrosophic hyperreals (fourth version)
Florentin Smarandache

On the triple laplace- sumudu-elzaki transform and their properties
Adil Mousa, Tarig M. Elzaki

On intuitionistic nil radicals of an intuitionistic fuzzy ideals of hemirings
Workneh Agamar

A new dimension of balanced universally one sided design and its satisfying optimal neighbour condition
K. Praphullo Singh

On the diophantine equation 8α + 67β = γ2
Sudhanshu Aggarwal, Lalit Mohan Upadhyaya

Antimagic labeling of pumpkin graph
Jeba J. Jesintha, N.K. Vinodhini, Benazir S. Fathima

Exact solution of non-linear volterra integral equation of first kind using Rishi transform
Sudhanshu Aggarwal, Rishi Kumar, Jyotsna Chandel

Odd graceful labeling of super subdivision of few graphs
Jeba J. Jesintha, D. Devakirubanithi, Jeba M. Sherlin

Neutrosophic statistics is an extension of interval statistics, while plithogenic statistics is the most general form of statistics (third version)
Florentin Smarandache

MDS block hankel-like rhotrices using conjugate elements and self-dual bases of finite fields
Shalini Gupta, Ruchi Narang, Mansi Harish, Neetu Dhiman


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
719,881,484 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.